# SDR SWAA050096

- Difficulty date: January 15, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 59,629 hours, 44,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND 3 EACH FUSELAGE SKIN CRACKS BETWEEN BS 440 AND BS 480, STRINGER 10R.  REPAIRED SKIN SECTIONS PER EA.
